“I live in the dark”

K taper making EMFS WORSE
« on: May 07, 2019, 09:24:26 pm »

[Buddie]

The lower I get on klonopin the EMFS get worse
I live in the dark
Anything with voltage
Are my voltage gated calcium channels open?
I do have mold toxicity and that’s the reason for EMFS BUT they’re still getting worse coming off klonopin
I can’t live at all
I read about it but still not taking it all in
Do these VGCC close eventually ?
Thanks

Re: K taper making EMFS WORSE
« Reply #1 on: May 20, 2019, 01:05:37 pm »

[Buddie]

I know someone who was on Ativan… got off slowly. She has the EMF thing. First it was screens, phone, computer, now apparently anything that plugs in!
What effects do they have on you?

There is some place in W.Virginia, I think, a place free from EMFs…

50 doctors + 40 hospital trips = joins online cult

Hot  
« on: January 19, 2016, 08:30:52 pm »

[Buddie]

Please! Does anyone else have this?  I feel like I’m being electricuted and burned ALIVE! It won’t let up… I feel the burning sizzling electricity radiating off my body. It goes feom this to extreme fiberglass itching. I LITERALLY feel like I’m being burnt alive by an electeuc fence. It hurts so badly! !!!! My brain buzzes abd sizzles.. I’m losing my will to live! I’m so ill! I’ve seen 50 drs..went to the hospital over 40 times… please don’t tell me to seek help!